# SDR 2002UALA00028

- Difficulty date: January 5, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1520 STRINGER 22L CLIP MANUFACTURED FROM 2 SEPARATE T-CHORD ANGLES.  MAJOR REPAIR ACCOMPLISHED. STRINGER CLIP WAS MANUFACTURED AND INSTALLED.
